# SDR SWAA2023073183616

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 57,665 hours, 38,099 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE NOTICED A SMALL SPLIT ON THE FLAP GAUGE. RIGHT FLAP AT 0 LEFT FLAP AT .2. ON CONFIGURATION FOR LANDING FLAPS 1 SELECTED WITH NO MOVEMENT OF THE FLAPS. LED'S DID NOT MOVE EITHER. SAME WHEN FLAPS 5 WAS SELECTED. QRH WAS RUN WE LANDED WITH FULL LED'S AND 0 TRAILING EDGE FLAPS<[01] PERFORMED FSEU BITE PER FIM 27-51- TASK 801; FAULTING THE #1 SKEW. CLEANED AND RESEATED #1 FLAP SKEW SENSOR PER AMM 27-59-01. CHECKED SKEW SENSOR READINGS IN AHM; ALL WITHIN LIMITS. CYCLED FLAPS SEVERAL TIMES; NO FAULTS NOTE. A/C OK FOR SERVICE.
